# SDR QXEA2020092400292

- Difficulty date: September 24, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 20,746 hours, 22,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nonskid
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS ADVISE PIECE OF NON-SKID FLOORING BETWEEN THE VINYL IN THE FORWARD GALLEY AND THE CARPET IS PEELING UP AND HAS BECOME A TRIPPING HAZARD.  REMOVED FROM SERVICE.  R & R NON SKID BETWEEN THE VINYL AND THE CARPET IN THE FWD GALLEY, IAW Q400 AMM TASK 25-25-01-000-802 AND Q400 MCN NR 625743-01 ISSUE NO: 2.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
